# SDR GTIA2020102935416

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 25,627 hours, 11,615 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

REF TI 2100-2002-CEO AIR QUALITY EVENT AND SOURCE IDENT.  APU LEAKING OIL FROM LOAD COMPRESSOR CAVITY DRAIN AND COMPRESSOR FLANGE.  R & R APU, IAW 49-11-11.  OPERATIONS & LEAK CHECK GOOD.
